# SDR SWAA2021111725210

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB  NR 4,  STIFFENER 3 LOWER AREA CRACKED.   REMOVED DAMAGED IAW SRM 55-10-09-2R, REPAIR 4.  PERFORMED HFEC INSP ON STIFFENER IAW NDT P6 51-00-00 PROC.23, CRACK NOTED.   PERFORMED ROTO INSP ON STIFFENER IAW  NDT P6 51-00-00 PROC.16 NO CRACKS NOTED.   REMOVED CRACK IAW SRM 55-10-09-2R, REPAIR 4.  PREFOMED ROUGHNESS OF 63MICRO INCHES RA AND INITIAL PART 125 MICRO INCHES IAW SRM 55-10-09-R2 R 5. LOCATED AND DRILLED A REPAIR SRM 51-40--05 0G-0. TREATED AND PRIMED AREA IAW AMM 51-21-41-370-802 AND AMM51-21-72-370-802. INSTALLED NEW REPAIR RIB $ STIFFENER #3 SRM 51-40-02-0G-0.
